Document Type : Research Paper


1 Department of Mathematics, Aligarh Muslim University, Aligarh-202002, India.

2 Department of Mathematics, Faculty of Education, Patia University, Gardez, 2201, Afghanistan.

3 Department of Basic Eng.Sci.(Math.Sect.) Engineering Faculty, Malatya Turgut Ozal University, 44100, Malatya, Turkey.

4 Mathematics, Aligarh Muslim University


This paper is devoted to study $\mathcal{I}$-convergent,$\mathcal{I-}$null, $\mathcal{I-}$bounded and bounded sequence spaces in gradual normed linear spaces, denoted by $c_{\| \cdot \|_G} ^\mathcal{I} ,c_{0 \| \cdot \|_G} ^\mathcal{I} ,\ell_{\infty \| \cdot \|_G} ^\mathcal{I}, \ell_{\infty \| \cdot\|_G}, m_{\| \cdot \|_G} ^\mathcal{I}$ and $m_{0 \| \cdot \|_G} ^\mathcal{I}$ respectively. We discussed some algebraic and topological properties of these classes. Also, we studied some inclusions involving these spaces.


Main Subjects

[1] F. Aiche and D. Dubois Possibility and gradual number approaches to ranking methods for random fuzzy intervals, Advances in Computational Intelligence. IPMU 2012. Communications in Computer and Information Science, 299 (2012), pp. 9-18.
[2] G.A. Anastassiou, Fuzzy approximation by fuzzy convolution operators, In Fuzzy Mathematics: Approximation Theory, Berlin, Heidelberg: Springer Berlin Heidelberg, (2010), pp. 237-61.
[3] R. Boukezzoula, F. Laurent and S. Galichet, Model inversion using extended gradual interval arithmetic, IEEE Trans. Fuzzy Syst., 20 (2012), pp. 82-95.
[4] R. Boukezzoula and S. Galichet, Optimistic arithmetic operators for fuzzy and gradual intervals - Part II: Fuzzy and Gradual Interval Approach, Commun. Comput. Inf. Sci., 81 (2010), pp. 451-60.
[5] C. Choudhury and S. Debnath, On I -convergence of sequence in gradual normed linear spaces, Facta Univ., Ser. Math. Inf., 36 (3) (2021), pp. 595-604.
[6] D.S. Mitrinović, J.Sándor and B. Crstici, Handbook of number theory, Math. Appl., Gordon Breach Sci. Publ., 351 (1996).
[7] D. Dubois and H. Prade, Gradual elements in a fuzzy set, Soft Comput., 12 (2008), pp. 165-75.
[8] M. Ettefagh, S. Etemad and F. Azari, Some properties of sequences in gradual normed spaces, Asian-Eur. J. Math., 13 (4), (2020), pp. 1-9.
[9] H. Fast, Sur La Convergence Statistique, Colloquium Mathematicae, 2 (3-4) (1951), pp. 241-44.
[10] J. Fortin and D. Dubois, Solving fuzzy PERT using gradual real numbers, In STAIRS 2006, Tretino, Italy, (2006), pp. 196-207.
[11] J. Fortin, D. Dubois and H. Fargier, Gradual numbers and their application to fuzzy interval analysis, IEEE Trans. Fuzzy Syst., (2008), pp. 388-402.
[12] J. Fortin, A. Kasperski and P. Zielinski, Some methods for evaluating the optimality of elements in matroids with ill-known weights, Fuzzy Sets Syst., 160 (2009), pp. 1341-54.
[13] J.A. Fridy, On statistical convergence, Analysis, 5 (4) (1985), pp. 301-14.
[14] A. Kasperski and P. Zieliński, Using gradual numbers for solving fuzzy valued combinatorial optimization problems, In Proceedings of the 12th International Fuzzy Systems Association World Congress on Foundations of Fuzzy Logic and Soft Computing, IFSA ’07. Berlin, Heidelberg: Springer-Verlag, (2007), pp. 656-665.
[15] V.A. Khan, Kamal M.A.S. Alshlool and S.A.A. Abdullah, Spaces of ideal convergent sequences of bounded linear operators, Numer. Funct. Anal. Optim., 39 (12), (2018), pp. 1278-1290.
[16] V.A. Khan, Rami Rababah, A. Esi, S.A. Abdullah and K. Alshlool, Some new spaces of ideal convergent double sequences by using compact operator, Journal of Applied Sciences, 17 (2017), pp. 467-74.
[17] V.A. Khan, Z. Rahman and K. Alshlool, On I-convergent sequence spaces defined by Jordan totient operator, Filomat, 35 (2021), pp. 3643-3652.
[18] V.A. Khan, A. Makharesh, K. Alshlool, S.A. Abdullah and F. Hira, On fuzzy valued lacunary ideal convergent sequence spaces defined by a compact operator, J. Intell. Fuzzy Syst., 35 (2018), pp. 1-7.
[19] V.A. Khan and K. Ebadullah, I-convergent difference sequence spaces defined by a sequence of moduli, J. Math. Comput. Sci., 02 (2012), pp. 265-73.
[20] P. Kostyrko, P.M. Macaj and T. Šalát, Statistical convergence and I-convergence, Real Anal. Exch., 25 (1) (1999).
[21] P. Kostyrko, T. Šalát and W. Wilczynski, I-convergence, Real Anal. Exch. , 26 (2), (2000), pp. 669-686.
[22] V. Kumar and K. Kumar, On the ideal convergence of sequences of fuzzy numbers, Inf. Sci., 178 (2008), pp. 4670-78.
[23] V. Kumar and N. Singh, I-core of double sequences, Int. J. Contemp. Math. Sci., 2 (2007).
[24] L. Lietard and D. Rocacher, Conditions with aggregates evaluated using gradual numbers, Control Cybern., 38 (2009), pp. 395-417.
[25] M.A. Mammadov and S. Pehlivan, Statistical cluster points and turnpike theorem in nonconvex problems, J. Math. Anal. Appl., 256 (2001), pp. 686-693.
[26] S. Pehlivan and M.A. Mamedov, Statistical cluster points and turnpike, Optimization, 48 (1) (2000), pp. 91-106.
[27] M.L. Puri and Dan A. Ralescu, Differentials of fuzzy functions, J. Math. Anal. Appl., 91 (2) (1983), pp. 552-58.
[28] I. Sadeqi and F. Azari, Gradual normed linear space, Iran. J. Fuzzy Syst., 8 (2011), pp. 131-39.
[29] T. Šalát, On statistically convergent sequences of real numbers, Mathematica Slovaca, 30(2), (1980), pp. 139-50.
[30] T. Šalát, B.C. Tripathy and M. Ziman, On I -convergence field, Ital. J. Pure Appl. Math, 17 (5) (2005), pp. 1-8.
[31] T. Šalát, B.C. Tripathy and M. Ziman, On some properties of Iconvergence, Tatra Mt. Math. Publ, 28 (2) (2004), pp. 274-86.
[32] H. Steinhaus, Sur la convergence ordinaire et la convergence asymptotique, In Colloq. Math, 2 (1951), pp. 73-74.
[33] E.A. Stock, Gradual numbers and fuzzy optimization, PhD thesis, University of Colorade Denver, 2010.
[34] B.C. Tripathy and B. Hazarika, I -convergent sequence spaces associated with multiplier sequences, Mathematical Inequalities and Applications, 11 (3) (2008).
[35] L.A. Zadeh, Fuzzy Sets, Inf. Control, 8 (3) (1965), pp. 338-53.
[36] C. Zhou, Gradual metric spaces, Appl. Math. Sci, 9 (2015), pp. 689-701.
[37] C. Zhou and Jun-hua Li, New fuzzy measure based on gradual numbers, Int. J. Math. Anal., Ruse, 9 (3) (2015), pp. 101-10.
[38] C. Zhou and P. Wang, New fuzzy probability spaces and fuzzy random variables based on gradual numbers, In Bio-Inspired Computing-Theories and Applications, Springer, (2014), pp. 633-643.